# SDR 39NR20130927055

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Part serial: 31592
- Condition: Cracked
- Location: Bs 663
- Part time: 40,412 hours, 40,412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF VERTICAL PRESSURE WEB AT BS 663, FOUND TWO CRACKS 1.375" LONG AT RBL 34, WL 196, AND .25 LONG AT RBL 41, WL 194.  REPAIRED VERTICAL PRESSURE WEB AT BS 663  IAW SRM 57-10-10, REPAIR NR 3 ALTERNATE NR 2.
